Updated 3 months ago

HANSEATIC spirit Cruise: Incheon to Otaru/Sapporo in East Asia

7.960€ 9.890€ 20% off

About this cruise

Start your 13-day cruise adventure in East Asia, departing from Incheon and sailing towards Otaru / Sapporo aboard the HANSEATIC spirit ship. Discover a range of captivating destinations in South Korea and Japan along the way.

Cabin Prices

The cruise price at the top of the page (7.960€) is listed for the accommodation of one person in a double cabin. To get the total cabin cost, multiply this price by two. All subsequent prices are listed for the entire cabin and do not require additional multiplication.

All prices presented on this website are approximate and do not constitute a public offer. For precise price information, please contact the service provider.

Double Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
27/05/2024 - 10/06/2024 - 19.780€ 22.720€ 28.240€
28/05/2024 - 09/06/2024 - 15.920€ 18.860€ 25.660€

Cruise Route

Day 1: Incheon (Seoul), South Korea. Departure time: 21:00. The city of Incheon impresses with the country`s second largest port and numerous sights. The landmark of the city is the Incheon Bridge, which connects the Songdo district with the international airport over a distance of 21 kilometers. Nature lovers can visit the recreational area on Wolmido Island or relax at Eulwangni Beach. Approximately one and a half hours away from Incheon is the capital city, Seoul. The two cities are connected by the same subway network and are easily accessible. Seoul is the largest city in South Korea and also the capital of the country. It is home to the world`s largest subway network and is generally considered a highly developed global city. One can enjoy a perfect view from the tallest building in the city, the YTN Seoul Tower. The tower is 230 meters high and has different levels where you can shop and indulge in delicacies. Also worth seeing is the Gyeongbokgung Palace. On the grounds, there are also several other notable buildings, such as the royal residential quarters. For history enthusiasts, the Korean War Memorial of Korea Muse.

Day 2: Sea day.

Day 3: Busan, South Korea. Arrival time: 08:00. Departure time: 20:00. Duration of port stay: 12 hours. The name of the million metropolis Busan means "Teakettle Mountain" and refers to the city`s location, surrounded by mountains on three sides. In front of the harbor, the "Dragon Head Island" stands out. From the platform of Busan Tower, or the small restaurant in the tower, you have a good panoramic view. At the foot of the tower, there is a labyrinth-like maze of small alleys of the Kukje Market. The traditional Chagalchi Fish Market is Korea`s liveliest market, offering fresh seafood and fish specialties. Taejongdae offers a magnificent view of the East Sea, with a beautifully located bizarre rock formation with a large plateau. The "Pokchon-dong" City Museum showcases the history of Busan from the 4th century. Other attractions include the Pomo(sa) Temple, the Kum.

Day 4: Karatsu (Saga), Japan. Arrival time: 07:00. Departure time: 17:00. Duration of port stay: 10 hours. Karatsu, in Japan`s Saga Prefecture, is a stunning seaside city renowned for its ancient castle, scenic beaches, and vibrant festivals. Its quaint streets adorned with traditional homes and stores allow for a glimpse into Japan`s cultural legacy. Tourists can relish in exploring the castle grounds, unwinding on the sandy beaches, and fully immersing themselves in the spirited ambiance of the city`s festivals,.

Day 5: Hiroshima (Honshu), Japan. Arrival time: 08:00. Departure time: 14:00. Duration of port stay: 6 hours. The city of Hiroshima is one of the wealthiest cities in Japan, but it owes its high level of fame primarily to the atomic bombing on August 6, 1945. The modern landmark of Hiroshima is the Genbaku Dome, the Atomic Bomb Dome. The remains of the former Industry and Trade Hall, with its exposed steel dome, were left standing as a memorial. Near the Genbaku Dome is the Children`s Peace Monument, inspired by Sadako Sasaki, one of the most well-known victims of the disaster, who died from leukemia as a result of the atomic bomb. In Peace Memorial Park, Heiwa Koen, there is also the.

Day 5: Miyajima Island, Japan. Arrival time: 15:00. Departure time: 20:00. Duration of port stay: 5 hours. Miyajima Island is a picturesque city in Japan that combines natural beauty and a rich cultural heritage. Famous for its floating torii gate and breathtaking views of the Seto Inland Sea, the city attracts visitors from all over the globe. The island is also home to the internationally recognized Itsukushima Shrine, a UNESCO World Heritage Site. With its peaceful ambiance and charming streets adorned with traditional shops and restaurants, Miyajima Island is a must-see destination for th.

Day 6: Beppu (Oita), Japan. Arrival time: 09:30. Departure time: 22:00. Duration of port stay: 12 hours 30 minutes. On the island of Kyushu in southern Japan lies the city of Beppu. The city is particularly popular for its numerous hot springs. The most fascinating one is probably Oniyama Jigoku, which is home to numerous crocodiles. The temperature of Umi-Jigoku is so hot that you can cook eggs in it. The geyser Tatskai-Jigoku is also worth a visit. Approximately every 45 minutes.

Day 7: Sea day.

Day 8: Maizuru (Honshu), Japan. Arrival time: 08:00. Departure time: 19:00. Duration of port stay: 11 hours. Maizuru is located in the Kyoto Prefecture on the Sea of Japan. The city is situated on the spectacular Maizuru Bay and surrounded by lush nature. During the Russo-Japanese War, Maizuru was an important naval base for Japanese warships. Today, the city is home to the Maritime Self-Defense Forces, who are responsible for safeguarding the country`s territorial integrity. Notable sights include the city hall, which documents the return of Japanese soldiers, and a viewpoint th.

Day 9: Kanazawa (Honshu), Japan. Arrival time: 07:00. Departure time: 20:00. Duration of port stay: 13 hours. Kanazawa is a prefectural city on the Noto Peninsula. It is a large city with numerous monuments from the Edo period and especially the very beautiful Kenrokuen landscape garden, one of the three most beautiful traditional landscape gardens in Japan. It is worth visiting the Kutaniyaki porcelain factory in the Nagamachi district, where many samurai swordsmen used to settle. In Kanazawa, you have the opportunity to watch the production of "real" precious kimonos. These are painted by hand here. In summer, the peninsula is a popul.

Day 10: Sado (Sado Island), Japan. Arrival time: 08:00. Departure time: 18:00. Duration of port stay: 10 hours. Sado is a beautiful island city in Japan. With its rich history and breathtaking natural landscapes, it offers a unique experience for tourists. The city is renowned for its traditional performing arts, such as the Kodo Taiko drummers, making it a vibrant cultural center. With its calm beaches, scenic mountains, and varied wildlife, Sado is a paradise for nature enthusiasts. Whether visiting ancient temples or enjoying delicious seafood dishes, there.

Day 11: Akita (Honshu), Japan. Arrival time: 08:00. Departure time: 17:00. Duration of port stay: 9 hours. Akita is a lovely city on the northern coast of Honshū, Japan. It is famous for its cultural heritage and natural splendor, providing visitors with a glimpse into traditional Japanese life and customs. The city is renowned for its local festivals, including the Akita Kanto Festival, where participants skillfully balance long bamboo poles adorned with paper lanterns. With its breathtaking scenery, historical landmarks, and friendly locals, Akita is a must-see destinatio.

Day 12: Hakodate (Hokkaido), Japan. Arrival time: 07:00. Departure time: 13:00. Duration of port stay: 6 hours. The city of Hakodate, with 320,000 inhabitants, is located at the southern tip of the Japanese island of Hokkaido. In 1859, it was one of the five Japanese cities that were the first to be opened for foreign trade, making it a gateway to the outside world. Additionally, Hakodate is the traditional starting point for a journey to Hokkaido, which can be reached either by ferry or through the underwater tunnel built in 1988. Furthermore, the Japanes.

Day 13: Otaru / Sapporo (Hokkaido), Japan. Arrival time: 08:00. The old port city of Otaru is located on the west coast of Hokkaido, the northernmost of the four Japanese islands. With a population of 170,000, the city is rather small by Japanese standards, but with over five million visitors annually, it is one of the country`s most important tourist cities. The fishing industry and international maritime trade also play an important role in the city`s economy. Otaru has made a significant contribution to the historical and economic development of Hokkaido, and this is evident in its architecture and the interesting port district. The liveliness of the harbor contrasts harmoniously with the coziness of the small town. Otaru has a canal area that was once heavily polluted by nearby businesses. Today, this area is closed off, and visitors can leisurely stroll thr.